| Model Number |
11343300 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Siemens healthineers became aware of an issue with the mammomat revelation system in truck/ bus installation.It was stated that during transit the system monitor installed in the mobile truck fell down and broke into two pieces.There were no injuries resulting from the event.In a worst-case scenario, if the event issue were to recur, serious injury could result from a person being hit by falling parts if the user did not notice that the monitor had loosened.
Additional Manufacturer Narrative
H3, h6: manufacturer's preliminary results: this equipment was potentially not approved for installation in the bus/truck.During the investigation of another complaint, siemens reference number (b)(4), mdr #3004977335-2025-00066, an analysis in regard to number of occurrences in the installed base and the associated risk was performed.Regarding the associated risk, the recently obtained knowledge acknowledges that it cannot be completely excluded that the monitor might fall off during use and might cause in a worst-case, a serious injury.Initial actions (corrective and/or preventive): currently the issue is under investigation and therefore no immediate actions could be defined at this point in time.However, it is recommended in the system operator manual to check the correct fastening of the monitor and the monitor holder before each use after transportation, and to fasten the screws if necessary.The root cause has not been identified.A supplemental report will be submitted to the fda if additional information becomes available upon completion of the investigation.
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.It was stated that during transportation the monitor had fallen and broke into two pieces.During complaint investigation it was determined that the operator table (material number 10549892) was installed in this mobile system.The operator table is not released for mobile systems.The operator table and all attached components are not designed to withstand the loads encountered in a truck due to vibrations.For mobile systems a separate radiation protection shield is available.This is also described in the ¿site planning guide¿.In general, the ordering process for stationary systems is not the same as the ordering process for mobile systems to ensure that not released components (e.G.The operator table) cannot be ordered for mobile vehicles.An individual change can only be manually approved.Therefore, an appropriate retraining of the order team was already initiated.The documents "system/installation and startup instruction" and the "system / site planning guide" were checked and found to be sufficient.The affected customers will be informed about the potential risk when transporting the operator table in bus-installations.The complaint is closed with this statement.